# SDR ASAA2018112427458

- Difficulty date: November 24, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT WET AREA, INTERCOSTAL AT STA 947.5-STA 967, RBL 50.92 CORRODED. GROUNDED - YES. EVALUATED THE INTERCOSTAL AT STA 947.5 - STA 967, RBL 50.92, WL 208.1 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIG 103, DETAIL C. ORIGINAL THICKNESS 0.2050, REMAINING THICKNESS 0.125, REMOVED 0.080.
